# SDR HAL960095

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46516
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: AVB09831
- Condition: Corroded
- Location: Ws 264
- Part time: 75,042 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDERSIDE OF LEFT WING JUST OUTBOARD OF MLG STRUT DOOR TAPER LOCK FASTENER HEAD CORRODED.  INSTALLED DOUBLER (ESO 7349) CORROSION PROTECT THE RE-WORKED AREA PER SRM VOL 2 CHAPTER 51-21-01.  (M)
